# SDR 04105651

- Difficulty date: April 14, 2004
- Submitted: April 26, 2004
- Operation: Air carrier
- Aircraft: N651BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7426
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 3071BPEGL
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION THE FOWARD FLOOR EMERGENCY FLOOD LIGHT WAS FOUND INOPERATIVE.  THE BULB WAS REPLACED AND A SATISFACTORY OPERATIONAL CHECK WAS PERFORMED.
